# SDR DALA2015072404631

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT AND RT INTERNAL DORSAL FIN ANGLES BETWEEN STA Y=1401-1418 AT VERTICAL  STABILIZER ROOT.  INTERNAL DORSAL FIN ANGLES BETWEEN BS Y=1401 TO Y=1418 AT VERTICAL STABILIZER ROOT WERE REPLACED IAW SRM 51-30-5.  CRACK LENGTH: 1.125".
